MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-05
Medical Device Problem Codes Inability to Auto-Fill (1044); Device Sensing Problem (2917); Gas/Air Leak (2946); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation event site full name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint reference no.: (b)(4).
 
Event or Problem Description
It was reported that the after inserting the intra aortic balloon(iab) catheter had the fo sensor failure alarm and an autofill failure alarm on a cardiosave during use.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2.Corrected data: e1 (event site state).
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11 corrected fields: g4 (pma/510k), h6 (medical device problem code).No decon or visual inspection performed since product was not returned and could not be evaluated.Megan, an rn in the hf icu, reported an autofill failure alarm on a cardiosave device during patient use.Initial troubleshooting revealed no kinks or blood in the helium extender tubing.Due to the ongoing pump exchange, further troubleshooting steps were declined.After switching to a new pump, a fiber-optic sensor failure alarm appeared.Attempts to resolve it by reconnecting the fo cable were unsuccessful, so the cable was labeled and removed from use.Transitioning to the transducer resolved all alarms, and therapy resumed without further issues.Based on the description, the customer experienced both an autofill failure on the original pump and a fiber-optic sensor failure on the new pump suggests a faulty or improperly fo cable connection, which persisted despite reconnection attempts.The inability to perform full troubleshooting before switching pumps limited the opportunity to isolate the exact cause.It is impossible to determine the root cause of both of the alarms since the iab was not yet returned to us for investigation.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22939567
Report Number2248146-2025-0000515
Device Sequence Number13227784
Product Code DSP
UDI-Device Identifier10607567109442
UDI-Public(01)10607567109442(10)3000478158(17)280527(11)250527
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-05
Device Catalogue Number0684-00-0568-05
Device Lot Number3000478158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/15/2025
10/16/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/16/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP CARDIOSAVE.
Patient Age52 YR
Patient SexFemale
Patient Weight74 KG